# SDR 05FDEA00419

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK  CARGO DOOR CUTOUT ON LWR FWD TOP EDGE OF SCUFF PLATE SURFACE CORROSION.  REMOVED SCUFF PLATE AND REMOVED CORROSION IAW SRM 51-74-10 FOUND IN LIMITS IAW SRM 53-10-00.  RESTORED FINISH AND REINSTALLED SCUFF PLATE IAW SRM 53-10-18-4.
